書誌事項

Hokkaido mathematical journal

Dept. of Mathematics, Faculty of Science, Hokkaido University, [1972]-

  • Vol. 1, no. 1 (1972)-

タイトル別名

Hokkaido math. j

Hokkaido mathematical journal

大学図書館所蔵 件 / 106

この図書・雑誌をさがす

注記

Published by: Division of Mathmatics, Graduate School of Science, Hokkaido University (Vol. 32, no. 1 (Feb. 2003)-v. 33, no. 1 (Feb. 2004))→Department of Mathematics, Hokkaido University (V. 33, no. 2 (June 2004)-)

Frequency varies: quarterly (-v. 38, no. 4 (Nov. 2009))→three times a year (V. 39, no. 1 (Feb. 2010)-)

継続前誌:1件

詳細情報

  • NII書誌ID(NCID)
    AA00664662
  • ISSN
    03854035
  • LCCN
    73645443
  • 出版国コード
    ja
  • 標準言語コード
    eng
  • 本文言語コード
    eng
  • 出版地
    Sapporo
  • 出版状況
    刊行中
  • 刊行頻度
    年3回刊
  • 定期性
    定期
  • 逐次刊行物のタイプ
    定期刊行物
  • 雑誌変遷マップID
    20849500
  • CODEN
    HMAJDN
ページトップへ